# SDR TRBACPCP20090022

- Difficulty date: October 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 29,585 hours, 29,510 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT WING T/E AREA BETWEEN RIBS 9 AND 10.  PERFORMED BLEND-OUT IAW SRM 51-21-58 AND EO E2-57MR-350.
